# SDR A6WA201040749

- Difficulty date: October 2, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 23,945 hours, 21,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 18 CAP ANGLE CRACKED FROM BOTTOM RIVET TO EDGE AND RBL 9, WL 58.7 HAS CRACK INDICATION.  REPAIRED LBL18 CAP ANGLE & RBL 9, WL 58.7.  CRACKED BY FULL INCORPORATION OF REO 601R-53-41-260, REV E & 601R-53-41-609, REV B DEVIATION E ON FS 559 BULKHEAD LT & RT SIDES, LBL 27 TO RBL 27A.
